# SDR DALA2018020500647

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 211ANF. A NEW FLOOR PANEL WAS FABRICATED, AND INSTALLED IAW SRM 53-20-50-2R-3.
